# SDR QXEA2016072100457

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 16,802 hours, 17,952 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD BRAKE WAS SMOKING AFTER LANDING. NORMAL BRAKING USED AT LANDING.  REMOVED THE NR 3 TIRE AND FOUND GREASE ON INSIDE OF THE HUB AND BRAKE. ALSO INNER GREASE SEAL HAD DISLOGDED. REPLACED TIRE ASSEMBLY. RETURNED TO SERVICE.
